# SDR ASOA2013062708516

- Difficulty date: June 6, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FS 280 DOOR POST AND ATTACH ANGLE CORRODED.   REPAIRED IAW SRM 51-42-13-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001, 51-21-11-00 & REO 670-53-11-839.  REPAIR CLASSIFIED AS MAJOR.
